Chaos in three dimensional dynamical systems

Authors

  • Md Shariful Islam Khan Department of Mathematics, National University, Gazipur
  • Md Shahidul Islam Department of Mathematics, University of Dhaka, Dhaka

Keywords:

chaos, three dimentions

Abstract

Bangladesh J. Sci. Res. 23(2): 155-168, 2010 (December)

Downloads

Download data is not yet available.
Abstract
672

Published

2011-11-24

How to Cite

Khan, M. S. I., & Islam, M. S. (2011). Chaos in three dimensional dynamical systems. Bangladesh Journal of Scientific Research, 23(2), 155–168. Retrieved from https://www.banglajol.info/index.php/BJSR/article/view/9009

Issue

Section

Articles